
Starpace Forte Tablet
Manufacturer
Minova Life Sciences Pvt Ltd
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Starpace Forte Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Starpace Forte Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is used to provide temporary relief from stuffiness in the nose and relieve allergy symptoms like runny nose and watery eyes. However, it is important to note that it is not a cure for the common cold and should only be used as directed by a doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Starpace Forte Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Starpace Forte Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Along with taking Starpace Forte Tablet, do the following simple tips at home to get relief: steam inhalation, gargling with warm saltwater, apply vapor rubs on chest and back if needed, take enough rest, take warm food and fluid only, ensure adequate fluid intake, and advise hygiene measures to reduce spread. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash.
Related Medicines

Kincold Tablet

Ex Cold Tablet

Freezycure-Forte Tablet

Anti CC Tablet

Cetriva-2P Tablet

Zedex Cold Tablet

Colgin Plus Tablet

Cold Atak Tablet

Acticrat Tablet
